# SDR TWRA9716

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS INOP AT R/2-L/3 MED.  REMOVED AND REPLACED BATTERY PACK, PER MM 33-51-00.  OPS CHECKED NORMAL.  (M)
